Translator Disclaimer
2020 Existence of periodic solution for a tumor growth model with vaccine interaction
Canan Çelik, Nigar Tuncer Özarslan
Topol. Methods Nonlinear Anal. 55(1): 37-49 (2020). DOI: 10.12775/TMNA.2019.083

Abstract

This paper is devoted to the study of existence of positive periodic solutions of a tumor-immune competition model with vaccine interaction. By using the continuation theorem of coincidence degree theory developed by Gains and Mahwin, we establish the sufficient conditions for the existence of periodic solutions.

Citation

Download Citation

Canan Çelik. Nigar Tuncer Özarslan. "Existence of periodic solution for a tumor growth model with vaccine interaction." Topol. Methods Nonlinear Anal. 55 (1) 37 - 49, 2020. https://doi.org/10.12775/TMNA.2019.083

Information

Published: 2020
First available in Project Euclid: 29 December 2019

zbMATH: 07199333
MathSciNet: MR4100376
Digital Object Identifier: 10.12775/TMNA.2019.083

Rights: Copyright © 2020 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 1 • 2020
Back to Top